# SDR SWAA011084

- Difficulty date: April 9, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 32,879 hours, 30,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6978062
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 492, WL 160, R/H SIDE, INSIDE RADIUS. REPAIRED FRAME PER SRM.
